i am in to my 3rd month of tx I have had real bad diarrea yellowish color it burns so bad Last night i noticed there were small pieces of like red tissue or raw meat i guess the best way to discribe it was bloody tissue should i be worrie I am what could it be Please help Im scared
Sounds like it could have been the shrimp. Also the red pieces could be from the food you ate. Did you have anything red? When you have diarrhea, the food doesn't get digested properly and can keep it's color. But if you think it's blood, I would have it checked. Especially if you develop a fever. It could be food poisoning or something else. Blood in stools is never a good thing. Also I would make sure to drink extra amounts of water.
I experienced significant diarrhea in the later stages of my first treatment; I practically moved into the bathroom for several weeks. My GI doc ran tests for celiac sprue, various bacteria, and the parasitic disease Giardia. All came up negative, and while it made me miserable, if eventually self-corrected and I was able to compete a full course of HCV treatment. My doctor finally attributed this condition to the IFN/riba meds. I was told the pain I experienced was from excess bile irritating internal hemorrhoids; yes, there was some blood on tissue, etc.
Every case is different, and you should definitely consult with your treating doctor; get your issue on record, and insist that they follow up with diagnostic measures. There’s no good reason to have blood in stool; I’d call the office first thing Monday morning, and let them know you want to pursue this. A call to your PCP office might be in order as well, especially if the treatment doc is slow to respond.
I have to mention this,before i forget...my pee is very dark yellow since ive been on tx this time...and im not taking any vitamin pills at all...im thinkn its the riba,,and its got a heavy odor..its not bright...just a heavy dull yellow...gross
You need to call your doctor and ask him what you can take for the diarrhea. Hepatologists let you have Immodium or Lomotil....but you need to check with your doctor to make sure it's okay.
Having diarrhea even for a couple of days can cause irritation. Thet's probably where the blood is coming from.
I can see why you would be concerned when you see any blood. But bright red blood means that the bleeding is close to the rectum (like with hemorrhoids).....not from your stomach. Bleeding from the stomach would mix with the food and end up making your stool very dark....the color of coffee grounds....and that would be more serious.
So try not to be so scared.
Since diarrhea can cause dehydration, make sure you drink plenty of fluids.... maybe some Gatorade. Until you talk to your doctor, try eating some of the things that can help stop diarrhea.....like bananas and rice.
There are packets you can buy at the drugstore to check for blood in stools, i wouldn't worry to much as it sounds like something you ate. BTW blood in your stools would be black. Best of luck going forward.
I had diarrhea a lot during tx, things like bananas, rice and oatmeal will help. When your digestive system is moving that fast you will sometimes pass undigested bits of food so you may see some alarming sights. Lomotil was a good solution for me but be careful not to overdo it. That stuff can make you groggy!
That said, I must respectfully disagree with those who say that bright red blood in the stool is less serious than the dark black effect you get if your stomach is bleeding. I passed bright red blood for a while and comforted myself with the hope that it was just hemorrhoids. It wasn't though, it was stage 3 rectal cancer. I know some think rectal cancer is a joke but it can be quite serious. It nearly killed me! And if you think you hate this tx, just take my work that tx for rectal cancer is even worse and has some aspects that are downright gruesome.
Don't worry too much, but see your doctor as soon as you can and get this cleared up. Best of luck.
Hi Barbiewhite, I think I read in the brochure thingy that you need to check out diarrhea with blood - I think that we should be going to the doc if anything is annoying or out of the usual - whatever that means to you - at the least they can check you out and advise what to take. Sorry you are having a hard time - jankar
" I am not sure what a normal blood suger is but mine this morning befor eating breakfast was162 Idon't know if that is something to worry about oh ya and i have this diarrea that like a yellowish orange color "
I read all your posts but I can't tell whether you're a diabetic. But whether you're a diabetic or not, that blood sugar is too high. A normal fasting blood sugar is 80-120. And a blood sugar >126 on two separate occasions is considered diabetes.
Having a high blood sugar can cause headaches (which you've been complaining about). And diarrhea can cause dehydration....and if you're a diabetic, dehydration can cause the blood sugar to go up. Dehydration can also cause leg cramps (from low potassium)....which you've been complaining about.
So you need to have plenty of fluids so your blood sugar won't go up higher. Drinking beef broth (NOT chicken broth) will also prevent dehydration because it has the right concentration of sodium.
Also, cayenne pepper (which you've been having with the lemon juice and maple syrup) can be causing the burning you're having with the diarrhea. I would stop it until the diarrhea is gone.
You need to call your doctor and tell him about the diarrhea and the high blood sugar. Or go to the emergency room if you need to.
my pee is very dark yellow since ive been on tx this time..
I know that is one of the signs that you aren't drinking enough water, and can be a precursive indicator for dehydration. Also, not on treatment here, but pretty sure conventional (and maybe medical) wisdon suggest drinking a gallon of water a day while on treatment.
CoWriter has a very good point there. I have done the Master Cleanse several times and yes, it can cause burning and yellow stools. I would not advise drinking the 'master cleanse' lemonade at all while on treatment. I could imagine that this would contribute to the diarrhea you are experiencing. I believe that one should stay away from bowel cleanses while on treatment.
(And just in case you are also drinking senna tea, it is hepatoxic and anyone with liver disease should stay away from it.)
Yellow stools are caused by one of two things....an excess amount of beta carotene from vitamins or eating too many carrots, or, lack of bile in the stool. With diarrhea, the stool is moving quickly thorugh the intestinal tract and does not have time to have enough bile in it. So the latter would be my guess as to what is going on here. Try to keep to a low residue diet (little fiber) and stay away from dairy. This is likely to help. And, be sure and mention all of this to your doctor. Ask him if you can take some probiotics such as culturelle to re-populate your bowel with good bacteria. That may help too.
If you see red in the toilet bowl and on the toilet tissue, be sure to report it to the doc. The most likely thing it could be is irritation from the diarrhea causing hemmorhoids or fissures. While there is always a worry about cancer, that most likely is NIOT what you are experiencing. You will feel better if you tell your doctor even though I know you are scared.
I have had a lot of bloating and yellow stools w/occasional diarrhea and vomiting. I just attribute it all to the meds. I can't tell what is from what now? Like this pain under my R rib through to my back. I am getting sick of docs and not feeling well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.